# SDR UPS06847584

- Difficulty date: July 14, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 1740 L14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 MAIN CABIN STA 1740 L14L SHEAR TIE CRACKED.  REMOVED SHEAR TIE AT STA 1740 L14L IAW SRM 51-01-20D.  FABRICATED AND INSTALLED SHEAR TIE AT STA 1740 L14L IAW SRM 51-03-02, 51-1-20D AND DWG 5772706.
